# SDR SWAA2025060665675

- Difficulty date: April 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 1.250 INCH AT PASSENGER CABIN 2025-291010<[01] REPLACED STUB FRAME LOCATED ON BTW BS 294.5 TO BS 296 AND BETWEEN STR-7R TO STR-10R AT FWD GALLEY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 2 REV: C. SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED STUB FRAME LOCATED ON BTW BS 294.5 TO BS 296 AND BETWEEN STR-7R TO STR-10R AT FWD GALLEY DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 2 REV: C. RII.  SEE INDIVIDUAL SIGN OFFS BELOW.
